Multiple Nonlinear Oscillations in a ${\mathrm{\Bbb D}}_{3}\times{\mathrm{\Bbb D}}_{3}$ -Symmetrical Coupled System of Identical Cells with Delays

Mao, Jie, Liu, Li, Hu, Haijun . Abstract and Applied Analysis 2013. 2013 (417678) :-

Locate this article in:

Bibtex

@article{CIS-315509,
  Author = {Mao, Jie and Liu, Li and Hu, Haijun},
  Title = {Multiple Nonlinear Oscillations in a ${\mathrm{\Bbb D}}_{3}\times{\mathrm{\Bbb D}}_{3}$ -Symmetrical Coupled System of Identical Cells with Delays},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {417678},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles